Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dizziness dizziness and more
Sep 10, 2010

Hello Dr. I have been in treatment 20 days with Epzicom and ISENTRESS but during this time I am very dizzy, I have the impression that ISENTRESS is responsible, how long will it take to ending these effects? ISENTRESS is possible to take only at night to avoid being sick all day?

Response from Dr. Henry

Dizziness can occur due to the Isentress and/or Epzicom though is not a common side effect (many other conditions can contribute so recommend seeing your HIV doctor for a clinical evaluation if persistent or worsens). Data regarding once daily use of Isentress is suggestive that in some cases may well be OK to do (studies on that issue under way). Side effects experienced when starting meds using peak in first several weeks and then diminish for most after 4+ weeks. If that doesn't occur for you then a discussion with your HIV provider about other possible conditions, dosing changes, or regimen change would be recommended. KH



Previous
Medrol - problem ?
Next
Can PEP cause weight loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement